“Papers of School of Mathematics”
Pages:
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
31
32
33
34
35
36
37
38
39
40
41
42
43
44
45
46
47
48
49
50
51
52
53
54
55
56
57
58
59
60
61
62
63
64
65
66
67
68
69
70
71
72
73
74
75
76
77
78
79
80
81
82
83
84
85
86
87
88
89
90
91
92
93
94
95
96
97
98
99
100
101
102
103
104
105
106
107
108
109
110
111
112
113
114
115
116
117
118
119
120
121
122
123
124
125
126
127
128
129
130
131
132
133
134
135
136
137
138
139
140
141
142
143
144
145
146
147
148
149
150
151
152
153
154
155
156
157
158
159
160
161
162
163
164
165
166
167
168
169
170
171
172
173
174
175
176
177
178
179
180
181
182
183
184
185
186
187
188
189
190
191
192
193
194
195
196
197
198
199
200
201
202
203
204
205
206
207
208
209
Sequentially Sr simplicial complexes and sequentially S2 graphs,
Proc. Amer. Math. Soc. 139(2011), 1993-2005 [abstract]
1222. N. Jafari Rad (Joint with L. Volkmann),
Roman bondage in graphs,
Discussiones Mathematicae Graph Theory 31(2011), 763-773 [abstract]
1223. N. Jafari Rad (Joint with L. Volkmann),
On the Roman bondage number of planar graphs,
Graphs Combin. 27(2011), 531-538 [abstract]
1224. A. Amini-Harandi,
Best and coupled best approximation theorems in abstract convex metric spaces,
Nonlinear Anal. 74(2011), 922-926 [abstract]
1225. M. Pourmahdian (Joint with M. Khani),
On the metrizability of cone metric spaces,
Topology Appl. 158(2011), 190-193 [abstract]
1226. M. T. Dibaei (Joint with M. Gheibi, S.H. Hassanzadeh, and A. Sadeghi),
Linkage of modules over Cohen-Macaulay rings,
J. Algebra 335(2011), 177-187 [abstract]
1227. A. Mafi,
Local cohomology and sequentially Cohen-Macaulay modules,
Algebra Colloq. 18(2011), 815-818 [abstract]
1228. Sh . Heidarkhani (Joint with J. R. Graef and L. Kong),
A critical points approach to multiplicity results for multi-point boundary value problems,
Appl. Anal. 90(2011), 1909-1925 [abstract]
1229. K. Aziziheris,
A direct product coming from a particular set of character degrees,
J. Group Theory 14(2011), 865-880 [abstract]
1230. S. Akbari and E. Ghorbani (Joint with A. Mahmoodi),
On edge star sets in trees,
Discrete Math. 311(2011), 1172-1178 [abstract]
back to top
Pages:
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
31
32
33
34
35
36
37
38
39
40
41
42
43
44
45
46
47
48
49
50
51
52
53
54
55
56
57
58
59
60
61
62
63
64
65
66
67
68
69
70
71
72
73
74
75
76
77
78
79
80
81
82
83
84
85
86
87
88
89
90
91
92
93
94
95
96
97
98
99
100
101
102
103
104
105
106
107
108
109
110
111
112
113
114
115
116
117
118
119
120
121
122
123
124
125
126
127
128
129
130
131
132
133
134
135
136
137
138
139
140
141
142
143
144
145
146
147
148
149
150
151
152
153
154
155
156
157
158
159
160
161
162
163
164
165
166
167
168
169
170
171
172
173
174
175
176
177
178
179
180
181
182
183
184
185
186
187
188
189
190
191
192
193
194
195
196
197
198
199
200
201
202
203
204
205
206
207
208
209